Residual Iterative Method for Solving Absolute Value Equations

Al-Said, Eisa, Iqbal, Javed, Noor, Muhammad Aslam . Abstract and Applied Analysis 2012. 2012 (406232) :-

Locate this article in:

Bibtex

@article{CIS-315437,
  Author = {Al-Said, Eisa and Iqbal, Javed and Noor, Muhammad Aslam},
  Title = {Residual Iterative Method for Solving Absolute Value Equations},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {406232},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles